# SDR DALA2016102807905

- Difficulty date: December 9, 2015
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 56,326 hours, 30,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE PAN IS HEAVILY CORRODED.  COMPLIED WITH PRI/ERA 541499-14, REV O.
